topicLogo

Severe diarrhea

Questions and answers on "Severe diarrhea"

Hi recently one of my family members passed away... a night before she got admitted she had severe diarrhea, and when she got to the hospital they told her family her kidneys were failing... I am not sure what happened because they have not done an autopsy. Do you have any ideas of what may have caused her sudden death?

Thank you
Thank you for the query.
Severe diarrhea can lead to considerable fluid loss and cause dehydration. The kidney perfusion is hampered in such situations, and the subject may develop a condition, which is known as Pre-renal failure or Acute Kidney Injury, in which there is a sudden, gross...
Read Full Thread     Ask a Doctor Now »
My anus was feeling very itchy to I looke online that some people douched with peroxide and then with apple cider vinager mixed wth water, I proceeded to douch with peroxide but didn't go far into my anus and instantly I had to run to the bathroom and my stomach was making noises and it felt like I was having severe diarrhea and I even felt a bit dizzy! Later on around 11pm I found myself having more diarrhea and it was quit painful. Is this suppose I happen
Thanks for contacting healthcare magic .

You have problem of itching anus region that may be because of infection around anus region.

Proper anorectal examination is helpful for diagnose.
Don't use vinegar or other substances.

Consent a physician for further diagnosis.
Pinworm infection or anal...
Read Full Thread     Ask a Doctor Now »
Hi..my son who is asthmatic was prescribed defcort 36 mg post food daily and pan 40 before breakfast...he is 15 yrs...now he has severe diarrhea and nausea... Please advise further..he is not experiencing any wheezing anymore...and he started his medication on the 27th oct
Hellow,
Defcort is a steroid,its main side effect are nausea,weight gain and many a times immunosuppression.
Continue with pan40 and defcort,Your son is most probably suffering from gastoebtrities its common in his age group,you should administer him plenty of fluids and oral rehydration solution...
Read Full Thread     Ask a Doctor Now »
i have mouth ulcer on my cheek inside from 3 months ago i took every medicine like,oracep gel,metronidazol that my doctor suggested me. What is the problem of this ulcer. last year i had a severe diarrhea about 2 month i took to make me complete healthy.........!
Hello!Thank you for posting here.

You did not mention if these ulcers heal and come back or it is a single ulcer you are suffering from 3 months.I suggest you to see a oral pathologist for a biopsy.Use a soothing ointment like quadragel on the area before food.
The best method is to do warm...
Read Full Thread     Ask a Doctor Now »
Hi doc

Today morning i took misoprostol to remove my left tissue inside my womb as previously when i took pills i dint abort completely its after 2months i came to know that tissues are still inside womb but i am getting severe diarrhea after taking pills today and its 5hours and i just got light bleeding so is it normal will my tissue expel out or i have to repeat dose again after 24hours of my mediction
Hello dear
Understand your concern.
Dose of misoprostol should be advised and monitored by gynecologist only. Never take without opinion of gynecologist as it cause excessive bleeding. Bleeding after misoprostol is normal. It depends on dose and amount of remaining product. Generally 600 mcg...
Read Full Thread     Ask a Doctor Now »
In recent months I have had on and off random fluttering by my right rib under my breast. It would happen here and there and be gone. For the last two days has been constant. The last two meals I've eaten have not digested at all. I burp.many many hours later and some will come up with the burp. I have severe diarrhea now with it and I feel very nauseated. Should I be concerned and go to the hospital? I had my gallbladder removed almost a year ago
HI
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that the feeling that you stated here could be nonspecific twitching of muscle and this is very common phenomenon noted and nothing to worry about this the symptoms would go away soon, take...
Read Full Thread     Ask a Doctor Now »
View more
A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor